# SDR MWEA010452

- Difficulty date: March 28, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,599 hours, 81,192 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 577957
- Condition: Separated
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED RIGHT ENGINE FIRE WARNING, THEN WHEN SILENCE BELL BUTTON WAS PUSHED FIRE WARNING WENT AWAY. LOOP A TESTED NORMAL. LOOP B ALREADY DEFERRED.   FOUND 13TH STAGE BLEED AIR DUCT TO FUEL HEAT VALVE MOUNTING FLANGE SEPERATED AT JOINT. REMOVED AND REPLACED AIR DUCT.
